# SDR ASOA2013042903459

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,221 hours, 27,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING AWL 53-61-163 02 ET INSPECTION OF THE AFT PRESSURE BULKHEAD, RECEIVED CRACK INDICATION THAT ARE OUT OF LIMITS AT LBL 27.50 JUST ABOVE THE CARGO DOOR TRACK.    REPAIRED IAW REO 601R-53-61-1541, REV D.
